# SDR CALA2025082208038

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT NOT WORKING.  FOUND DEBRY BY DOOR 1R PROX SWITCH. CLEANED AREA. DOOR LIGHT INDICATION WORKING NORMAL. CLOSING AND LOCKING SMOOTH.
